Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On dominant dimensions of $ {\rm QF}$-3 algebras


Author: Hiroyuki Tachikawa
Journal: Trans. Amer. Math. Soc. 112 (1964), 249-266
MSC: Primary 16.40
DOI: https://doi.org/10.1090/S0002-9947-1964-0161888-8
MathSciNet review: 0161888
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N.J., 1956. MR 0077480 (17:1040e)
  • [2] S. Eilenberg, Homological dimension and syzygies, Ann. of Math. (2) 64 (1956), 328-336. MR 0082489 (18:558c)
  • [3] J. P. Jans, Projective injective modules, Pacific J. Math. 9 (1959), 1103-1108. MR 0112904 (22:3750)
  • [4] F. Kasch, Dualitatseigenschaften von Frobenius-Erweiterungen, Math. Z. 77 (1961), 219-227. MR 0157999 (28:1227)
  • [5] Y. Kawada, A generalization of Morita's theorem concerning generalized uni-serial algebras, Proc. Japan. Acad. 34 (1958), 404-406. MR 0096701 (20:3184)
  • [6] K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo. Kyoiku Daigaku 6 (1958), no. 150, 83-142. MR 0096700 (20:3183)
  • [7] -, Category-isomorphisms and endomorphisms rings of modules, Trans. Amer. Math. Soc. 103 (1962), 451-469. MR 0140560 (25:3978)
  • [8] T. Nakayama, On the complete cohomology of Frobenius algebras, Osaka Math. J. 9 (1957), 165-187. MR 0100013 (20:6449)
  • [9] -, Note on complete cohomology of a quasi-Frobenius algebra, Nagoya Math. J. 13 (1958), 115-121. MR 0100014 (20:6450)
  • [10] -, On algebras with complete homology, Abh. Math. Sem. Univ. Hamburg 22 (1958), 300-307. MR 0104718 (21:3471)
  • [11] H. Tachikawa, A characterization of QF-3 algebras, Proc. Amer. Math. Soc. 13 (1962), 701-703. MR 0147512 (26:5027)
  • [12] R. M. Thrall, Some generalizations of quasi-Frobenius algebras, Trans. Amer. Math. Soc. 64 (1948), 173-183. MR 0026048 (10:98c)
  • [13] D. W. Wall, Algebras with unique minimal faithful representations, Duke Math. J. 25 (1958), 321-329. MR 0096707 (20:3190)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0161888-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society